# SDR UIEA2022051500481

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 15,475 hours, 1,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: F12898
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L1 EPAS BATTERY OP TEST FAIL ( GREEN LT ON WHILE SAFETY SWITCH ON THE BATTERY PACK IS IN THE DISARM MODE ).( DOOR L1 EPAS BATTERY PACK REPLACED AND OPS TEST RESULT NORMAL IAW AMM 52-11-20 REV 94 05 JAN 2022. )
